# SDR DL73K011865

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 38,914 hours, 31,759 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: B451
- Part serial: NF6967
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON PUSHBACK ENG START NR 2 GEN ON LINE POWER DUMPED AND ALL FUEL PUMPS C/BS POPPED EXCEPT AFT NR 1 LOW PRESS LIGHTS AND NO PWR ON TR 2 & 3.  CHECKED C/BS FOUND SEVERAL OPEN.  RESET C/BS, OPN GOOD ON CLIMBOUT PASSING FL200 A/P DISCONNECTED SAME IND BEFORE FUEL LOW PRESS LIGHTS TR 2 & 3, 0 VOLTS NO 2 RADIO, NO F/O NAV, NO STAB TRIM, NO RT SIDE PITOT HEAT OR ANTI-ICE.  REPLACED NR 2 GEN BREAKER AND GCU OPS CKS ON ENG RUN.
